# SDR IXXA05SMN288S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 255.000
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FWD ACCY COMPT INTERNAL PART BETWEEN L-25L AND L-24L, AT STA 255.000 HAS FRAME CRACKED (1.5 INCH).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG.74 (SHEET 1,3). REMOVED FASTENERS IAW SRM 51-1-21. REMOVED DAMAGED SECTION. FABRICATED EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.071) AND (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.040”) IAW  SRM 53-2-1 FIG. 7 (SHEET 1,3), SRM 53-4-1 FIG. 5 ITEM B,  SRM 51-9-0 FIG. 68A. CLEANED, TREATED AND PRIMED AREA + REPAIR DOUBLER IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED REPAIR DOUBLER IAW SRM 53-2-1 FIG. 7 (SHEET 1,3), SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
